# SDR CA991208071

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2460 · DC Power Distribution System
- Part: Master Switch
- Part number: 587886
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MASTER SWITCH TURNS ON BY ITSELF USUALLY AT NIGHT AND HIGH MOISTURE.  SITUATION CAUSING DEAD BATTERIES.  THIS HAS BEEN RECURRING ON SEVERAL DIFFERENT A/C OVER THE PAST 8 YEARS.  SUBMITTER STATED COMPANY POLICY IS TO REPLACE WITH A NEW SWITCH EACH TIME, BUT THIS HAS NOT SOLVED THE PROBLEM.
